Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and tiredness after stent placement?

I had a Stent put in last Monday, and for the next 2 days felt absolutely great, then as the week has progressed I have become a little tired, when I bend down and get up I feel dizzy, when I go for my usual walk I don t feel 100 % , could all this be caused by my medications.i am 71
Wed, 19 Jul 2017
Report Abuse
General & Family Physician 's  Response
Short answer :Yes

Elaboration: I assume you underwent PCI i.e. percutaneous coronary intervention and that stent is coronary stent.

Along with antiplatelet drugs, hypotensive drugs are usually prescribed to such patients.... Especially vasodilators(which increases diameter of vessels and thereby reduces blood pressure)

Thus there is possibility that you are on such drug which is causing postural hypotension (dizziness while sudden standing).

In my opinion, there is nothing much to worry about it if it's momentary and will reduce within week or two.But it will be advisable to visit your cardiologist to rule out any other cause.

Also be careful while raising from bed (specifically just after sleep )to avoid fall.

I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness and tiredness after stent placement?

Short answer :Yes Elaboration: I assume you underwent PCI i.e. percutaneous coronary intervention and that stent is coronary stent. Along with antiplatelet drugs, hypotensive drugs are usually prescribed to such patients.... Especially vasodilators(which increases diameter of vessels and thereby reduces blood pressure) Thus there is possibility that you are on such drug which is causing postural hypotension (dizziness while sudden standing). In my opinion, there is nothing much to worry about it if it s momentary and will reduce within week or two.But it will be advisable to visit your cardiologist to rule out any other cause. Also be careful while raising from bed (specifically just after sleep )to avoid fall.